A 43-year-old member asked:
I have been using retin a (tretinoin) for acne now i have dark spots. why is that?
1 doctor answer • 1 doctor weighed in
Pathology 45 years experience
Recovery: This is post-inflammatory scarring. It will fade after a few weeks or months. Retin a (tretinoin) is a good choice and if this clears you, it'll be a good thing. Continue using until your acne self-cures, and if you're steady about it, you'll soon be clear without the dark spots.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsReviewed >2 years ago
Last updated Dec 29, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.